# SDR DALA1164620179

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 97,121 hours, 14,190 cycles
- Engine time: 42,185 hours, 6,491 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T49026
- Condition: Cracked
- Location: Le Slat
- Part time: 42,185 hours, 6,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 12 SLAT I/B RIB FOUND CRACKED.
